MathSciNet Relay Station
MathSciNet bibliographic data
MR617977 47D05
Greiner, Günther; Voigt, Jürgen; Wolff, Manfred On the spectral bound of the generator of semigroups of positive operators. J. Operator Theory 5 (1981), no. 2, 245–256.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement